# SDR ASAA2018052724809

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 11,514 hours, 3,900 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 13496
- Condition: Faulty
- Location: Ac Bay
- Part time: 30,371 hours, 9,383 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATED AS WE REACHED CRUISE. RAN QRH RIGHT PACK TEMP REACHED 76 DEGREES. ISOLATED PACKS TURNED RIGHT PACK OFF. CONTINUED FLIGHT AT FL 340. GROUNDED - YES. PERFORMED BITE TEST PER AMM 21-61-00. NR 2 CONTROLLER BOX FAULTED SRADA EXIT AND TCV AND BOTH WOULD NOT RESET. NR 1 CONTROLLER W/ NO FAULTS NOTED. REMOVED & REPLACED TCV (V141) FROM R/H AFT AC BAY REF AMM 21-51-10. OPS CHECK GOOD. PERFORMED BITE TEST AGAIN ON NR 2 CONTROLLER. NO FAULTS NOTED. PREVIOUS SRADA EXIT AND TCV FAULTS NO LONGER PRESENT.
